Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2006, Article ID 71717, 9 pages
http://dx.doi.org/10.1155/DENM/2006/71717

Existence, uniqueness, and quasilinearization results for nonlinear differential equations arising in viscoelastic fluid flow

1Department of Mathematics, Arts and Science Faculty, Ondokuz Mayis University, Kurupelit Samsun 55139, Turkey
2Department of Mathematics, University of Central Florida, Orlando 32816, FL, USA

Received 23 December 2005; Revised 13 April 2006; Accepted 17 April 2006

Copyright © 2006 F. Talay Akyildiz and K. Vajravelu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Talay Akyildiz and K. Vajravelu, “Existence, uniqueness, and quasilinearization results for nonlinear differential equations arising in viscoelastic fluid flow,” Differential Equations and Nonlinear Mechanics, vol. 2006, Article ID 71717, 9 pages, 2006. https://doi.org/10.1155/DENM/2006/71717.